Skip to content

Regression Discontinuity Designs in Economics

Lee, D. S., & Lemieux, T. (2010). Regression Discontinuity Designs in Economics. Journal of Economic Literature, 48(2), 281-355.

Type
Journal article
Intellectual base
Primary research
Year
2010
Volume
48
Issue
2
Pages
281-355
DOI
10.1257/jel.48.2.281
DOI registrant
American Economic Association
Link
https://doi.org/10.1257/jel.48.2.281

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 2 citations: 1 supported. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:bcb0c9cfa338 · see in the full table